| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 21-24


R. Koide, H. Nakazato
      The q-numerical range of a certain 3x3 matrix
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1001-1010.

Wei-Shih Du
      Fixed point theorems for generalized Hausdorff metrics
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1011-1022.

Li-Li Han, Cui-Ping Wei
      A method for solving multilevel multi-objective system based on linguistic judgment matrix
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1023-1028.

Kyung Ho Kim
      Intuitionistic (T,S)-normed fuzzy closed ideals of BCH-algebra
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1029-1038.

H. S. Al-Saadi, A. H. Zakari
      On some separation axioms and strongly generalized closed sets in bitopological spaces
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1039-1054.

T. Sugiyama
      Cayley projective plane and curves of order 2
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1055-1062.

D. Z. Dokovic
      Skew-Hadamard matrices of orders 188 and 388 exist
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1063-1068.

K. Hila
      Bands of weakly r-Archimedean ordered \Gamma-semigroups
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1069-1086.

S. M. Khairnar, M. More
      On a class of meromorphic multivalent functions with negative coefficients defined by Ruscheweyh derivative
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1087-1097.

E. Ballico, F. Malaspina
      A splitting criterion for vector bundles on blowing ups of the plane
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1099-1105.

E. Ballico
      Noetherian rings of regular functions
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1107-1108.

E. Ballico
      On the secant varieties of the osculating varieties of Veronese embeddings of P^n: An asymptotic result
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1109-1120.

E. Ballico
      Special stable vector bundles on smooth curves
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1121-1130.

E. Ballico
      An addendum to: Special stable vector bundles with high degree on a smooth curve
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1131-1132.

E. Ballico
      A Characterization of affine varieties
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1133-1134.

E. Ballico
      Infinite-dimensional "compact complex manifolds"
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1135-1140.

F. Rogers, J. Neggers, Y. Jun
      Method for optimizing linear problems with fuzzy constraints
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1141-1155.

G. Szeto
      On indecomposable separable algebras with a finite automorphism group
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1157-1163.

M. N. Daif, M. S. Tammam El-Sayiad, N. M. Muthana
      An equation related to \theta-centralizers in semiprime rings
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1165-1177.

M. H. Sattari
      Derivation into duals of ideals of C*-algebras
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1179-1184.

W. T. Sulaiman
      Note on a new kind of Hardy-Hilbertís integral inequality
      Int. Math. Forum, Vol. 3, 2008, no. 21-24, 1185-1190.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |